Neurology Community
Face Twitching
About This Community:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Face Twitching

Over the last month, I have had bouts of face twitching.  My left eye and my lower left lip twitches. Sometimes these twitches occur at the same time.  Do you have some idea what causes this.
Related Discussions
6 Comments Post a Comment
Blank
Avatar_n_tn
I forgot to tell you I am a 42 year old female with no other medical problems.
Blank
Avatar_f_tn
Hi I had this at the beginning before I had full on body spasms, and I am still without diagnosis, all I can share is that I started to take magnesium and it stopped all my spasms in legs and face..a miracle for me...
hope this helps.
take care
Blank
Avatar_n_tn
I am 35 f and have clear mri...but many ms symptoms....including face twitching....drives me crazy...lips pop out....have leg twitches, zings, pops, blips,...right pipil malfunction in dim light...lots of things....have symptoms continuously....been put on baclofen...for spasticity...can run...climb stairs, squat, etc....pain free...
Blank
Avatar_f_tn
Stress can cause twitching along with migraines.
  This may also be something that runs in the family. Maybe you should just take a hot bath and relax.
  You just might need to pay more attention to your body.
have a good one.
Blank
Avatar_f_tn
I am new here and I was looking up twitching of lower lip, found this. I don't know if you are one of the doctors who are supposed to reply on this website, but if you are, I find you reply a bit strange and inadequate! Relax and take a bath?

Sorry, but I don't know how to ask a question to a doctor. I wanted to find a reply for lip twitching (or facial twitching) but this is all I can find. Any advice on how to ask a question, I have another regarding long term use of pills against bacteria in the mouth (sorry, I am not English, don't know what they're called, unless it is penicillin. I had a tooth extracted (which forum would that be?) in an area where I had had radiation therapy and nothing will heal.
Blank
Avatar_dr_m_tn
Hi,

Anxiety and stress are perhaps the main cause of muscle twitching, which is also known as Benign fasciculation syndrome. Facial muscle twitching may occur due to Bell’s palsy. It could also be just a deficiency of minerals (electrolytes) like potassium, sodium, calcium and magnesium. This is a dietary problem that you need to take care of. Sometimes cramps also occur as side effects of some medicines or therapies, like chemotherapy, for example. Please take a diet rich in fruits and vegetables and go for gentle stretching exercises regularly. The symptoms may improve. Consult your doctor if the symptoms persist. Hope this helps you. Take care and regards!

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Neurology Answerers
620923_tn?1393294254
Blank
selmaS
Allentown, PA
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ
352007_tn?1372861481
Blank
LisaJF
1689801_tn?1333986916
Blank
Dagun
Iceland
Avatar_f_tn
Blank
Joiedecour
Indianapolis, IN
5160872_tn?1385252394
Blank
MommyofNatTyZach